Research Repository

Optimal design of a sewer line using Linear Programming

Swamee, PK and Sharma, Ashok ORCID: 0000-0002-0172-5033 (2013) Optimal design of a sewer line using Linear Programming. Applied Mathematical Modelling, 37 (6). 4430 - 4439. ISSN 0307-904X

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: hydraulic design; sewer network; Linear Programming approach
Subjects: Current > FOR Classification > 0905 Civil Engineering
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 07 Jun 2017 23:53
Last Modified: 07 Jun 2017 23:53
ePrint Statistics: View download statistics for this item
Citations in Scopus: 14 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar